Asymptotic results for fitting semiparametric transformation models to failure time data from case-cohort studies

Lan Kong, Jianwen Cai, Pranab K. Sen

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Semiparametric transformation models are considered for failure time data from case-cohort studies, where the covariates are assembled only for a randomly selected subcohort from the entire cohort and additional cases outside the subcohort. We present the estimating procedures for the regression parameters and survival probability. The asymptotic properties of the resulting estimators are developed based on asymptotic results for U-statistics, martingales, stochastic processes and finite population sampling.

Original languageEnglish (US)
Pages (from-to)135-151
Number of pages17
JournalStatistica Sinica
Volume16
Issue number1
StatePublished - Jan 1 2006

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Asymptotic results for fitting semiparametric transformation models to failure time data from case-cohort studies'. Together they form a unique fingerprint.

Cite this